# SDR HEEA078182

- Difficulty date: March 11, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,423 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS5184
- Condition: Worn
- Location: Main Rotor
- Part time: 1,796 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR UNIVERAL IS WORN AND HAS A DEAD SPOT IN THE BEARING.
